# SDR SIMA2012030008

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 20,273 hours, 17,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE FLASHLIGHT FALLS OUT OF CAPTAINS FLASHLIGHT HOLDER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FAULTY FLASHLIGHT HOLDER IAW EMB140 AMM:30-50-16.  THE OPERATIONAL CHECK WAS GOOD IAW EMB140 AMM: 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
